# SDR SIMA20130517012

- Difficulty date: May 17, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145
- Aircraft serial: 145079
- Aircraft time: 34,480 hours, 31,549 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 034107
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND TWO AFT FLOOR EMERGENCY LIGHT STRIPS INOPERATIVE. ACFT REMOVED FROM SERVICE.  R & R EMERGENCY LIGHT INVERTER IAW AMM 33-50-11. OPS CHECKED GOOD. ACFT RETURNED TO SERVICE.
